# SDR SWIA202156443

- Difficulty date: January 20, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Bs 329.76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR DD4 INTERCOSTAL HAS EVIDENCE OF CORROSION AT THE FS 329.76 FORMER.   (C-CHECK) RO 2/25/2021   REMOVED AND INSTALLED NEW PAX DOOR FORMER FS311.75. REF: CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, AND DRAWING 601R31702 REV N / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME
